# SDR AU981410

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747238B
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A144710
- Condition: Failed
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) DOOR 1 RT SIDE ESCAPE SLIDE FAILED TO INFLATE CORRECTLY AND APPEARED TO CONTACT THE LOWER DOOR BUSTLE/HINGE CAUSING THE SLIDE TO TEAR.
